# SDR CA120522005

- Difficulty date: May 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC71
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ac Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A ROUTINE TASK FOR EWIS INSPECTIONS IT WAS NOTICED THAT THERE WERE NUMEROUS WIRE CHAFING INSIDE THE LT AND RT AC CONTACTOR BOXES.  THE CHAFING WAS CAUSED BY INSUFFICIENT WIRE PROTECTION AND POOR ROUTING OF BUNDLES THROUGHOUT THE CONTACTOR BOX.  THE DAMAGE WAS LIMITED TO MINOR CHAFE DAMAGE ON WIRE AND THE REMOVAL OF SOME PRIMER FROM THE CONTACTOR BOX.  ALL WIRE STRANDS ARE INTACT, ONLY INSULATION DAMAGE WAS FOUND. THE WIRE INSULATION WAS NOT COMPLETELY PENETRATED SO NO WIRES WERE EXPOSED AND NO ELECTRICAL CONTACT/SHORTING OCCURRED.  MASKING TAP MARKS THE LOCATIONS OF THE WIRES WHERE THE CHAFING OCCURRED THROUGHOUT THE BOXES.  IN 1 PHOTO YOU WILL NOTICE THE PRIMER IS DAMAGED UNDER THE WIRE BUNDLE THAT RUNS ACROSS THE BOTTOM OF THE BOX.
